On normalized eigenfunctions of a class of quasilinear elliptic equations
Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 127-129
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_1_a20,
author = {Ya. M. Dymarskii},
title = {On normalized eigenfunctions of a class of quasilinear elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {127--129},
year = {1998},
volume = {34},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_1_a20/}
}
Ya. M. Dymarskii. On normalized eigenfunctions of a class of quasilinear elliptic equations. Differencialʹnye uravneniâ, Tome 34 (1998) no. 1, pp. 127-129. http://geodesic.mathdoc.fr/item/DE_1998_34_1_a20/